# SDR 98ZZZX4086

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24AF
- Make and model: Cessna 172R
- Aircraft serial: 17280439
- Propeller: Mcauly IC235LFA7570
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Part time: 191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INPSECTION, SEVERE CORROSION NOTED ON BLADE BACK.  FLAKING TYPE CORROSION INDICATING IMPROPER HEAT TREATMENT.  SUBMITTER STATED FIVE TYPE OCCURRENCES COMPANY WIDE.  ALL REQUIRED PROP REPLACEMENT.  PROPELLER TO BE REPLACED BY MCCAULEY.
